Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMarkov bases and structural zeros
Author(s) Fabio Rapallo
TypeArticle in Journal
AbstractIn this paper we apply the elimination technique to the computation of Markov bases, paying special attention to contingency tables with structural zeros. An algebraic relationship between the Markov basis for a table with structural zeros and the corresponding complete table is proved. In order to find the relevant Markov basis, it is enough to eliminate the indeterminates associated with the structural zeros from the toric ideal for the complete table. Moreover, we use this result for the computation of Markov bases for some classical log-linear models, such as quasi-independence and quasi-symmetry, and computations in the multi-way setting are presented.
KeywordsContingency tables, Diaconis–Sturmfels algorithm, Elimination ideal, Log-linear models
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001100
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number2
Pages164 - 172
Year2006
NoteComputational Algebraic Statistics Computational Algebraic Statistics
Edition0
Translation No
Refereed No
Webmaster